# SDR QXEA2019102800395

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 6,733 hours, 4,165 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900005836PR
- Part serial: AUG071131
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,025 hours, 1,907 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE OVERHEAT AND PULLS LEFT WHEN BRAKES APPLIED. REMOVED FROM SERVICE.REPLACED INBOARD BRAKE ASSY (#2 LH) IAW E175 AMM TASK 32-49-11-000/400-801-A. B.B 65822. R&R L/H MLG OB BRAKE ASSY AND TIRE/WHEEL ASSY AS WORN TO NEAR LIMITS IAW E175 AMM 32-49-11-000/400-801-A. TAXI CHECK GOOD, NO OVERHEAT , NO CURRENT FAULTS. RETURNED TO SERVICE.
